MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232448
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified arthroscopic procedure that the rgdloop adjustable long device when tightened the suture, the suture was broken off.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.E1: the reporter¿s complete facility address was not provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the device is in used condition, metal button along with green lateral suture was returned.The green lateral suture was found cut and frayed.The center white suture and the other lateral suture was not returned.An investigation was made with the manufacturer; as a result, the white suture is utilized to assembly onto a graft construction which provides fixation.The green/white suture works as the lead suture for pulling the implant/graft construction with tension, the tension values are associated with this final implant assembly; the strength requirement for the sutures are 250n clinical spec ~1700n.The clinical spec tension is high compared with the expected intraoperative loads of 20-50n.Therefore, based on the work instruction of finish goods 103050528, the tension is measured only on the green/white suture (111455) during the manufacturing process.Since the suture is broken and considering the damaged condition, a pull test is not required.Regarding the white suture, an inspection is performed during the manufacturing process to verify its size and condition, this information corresponds with the process control, and its record guarantees the white suture inspection.Since the suture breakage couldn't be originated during manufacturing process, the breakage can be attributed to procedure variables such as excessive counter tension or other instrument that pulls the suture which creates a stress point on the suture, leading to a breakage.As per ifu 111882 the steps for a proper insertion are provided.The overall complaint was confirmed as the observed condition of the rgdloop adjustable long would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to procedure variables such as excessive counter tension or other instrument that pulls the suture which creates a stress point on the suture, leading to a breakage.As per instruction for use, the steps for a proper insertion are provided.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot there was no non-conformance regarding this lot.

Brand Name
RIGIDLOOP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24676573
Report Number1221934-2026-01220
Device Sequence Number21422523
Product Code MBI
UDI-Device Identifier10886705024100
UDI-Public(01)10886705024100(10)194L228(17)260630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number232448
Device Lot Number194L228
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/20/2026
04/23/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/22/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown